Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

WBC, RBC in urine. Prescribed antibiotics. Test repeated. WBCs reduced but RBCs increased. Continue medication?

hi im 30 yrs old female last march 12,2013. i went to lab for urine test and the result is my wbc is 10-12 /hpf and my rbc is 1-3 /hpf.. den doctor gave me antibiotics levocin and celcoxx for anti inflammatory.. i take medicine for 1week then this time i went to laboratory again and the result of my wbc is 2-4 /hpf and my rbc is 3-5 /hpf.. what will i do now did i need to take medine again? what medicine? maybe my rbc was so high because today is the date of my menstruation period..but til now waiting for my mens..pls help me..
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that your infection is improving so nothing to worry.
Take plenty of water, this will help for flushing of infection.
After your period is over, go for urine test for rbc.
If rbc persisted then go for ultra sound to rule out any kidney problem like stones.
When you go for urine test take mid stream urine.
om\k and bye.
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor